# SDR UPS02239809

- Difficulty date: October 11, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Butt Joint
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK FUSELAGE AT SKIN BUTT JOINT BS 260 AND BETWEEN STR 12 RT & 13 RT IS BULGING     CUT OUT DAMAGED SKIN AND INSTALLED REPAIR DOUBLER AS PER BOEING DRAW ING 69-62161 AND UPS E.O. B727-5310-1371-F APPENDIX E
